MAUDE Adverse Event Report: EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY

EXTERNAL MANUFACTURER COMMUNICATOR; ACCESSORY
Model Number 6280
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Inadequate User Interface (2958)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is expected to be returned for analysis.This report will be updated upon return and completion of analysis.
 
Event or Problem Description
Boston scientific received information that the communicator was burnt and the communicator also affected the incoming and outgoing calls.A boston scientific company representative verified that there was a lightning storm that struck both the communicator and phone line and there was a spark from the area near the communicator where it was likely coming from the outlet where the communicator was connected.The patient informed the company representative that nobody was injured and the phone lines were eventually restored after unplugging the communicator.¿e company representative then sent a return label, a replacement communicator and a longer phone cord to the patient.The communicator was deactivated.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, the allegation against the communicator was not determined as the communicator had pest infestation.The device was returned in a condition that made analysis impossible therefore analysis was unable to confirm the observation.

Brand Name
COMMUNICATOR
Common Device Name
ACCESSORY
Manufacturer (Section D)
EXTERNAL MANUFACTURER
MDR Report Key6720707
Report Number2124215-2017-11824
Device Sequence Number919826
Product Code OSR
UDI-Device Identifier00802526577307
UDI-Public(01)00802526577307(11)20160518
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Other Device ID NumberLATITUDE WAVE COMMUNICATOR (IS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2017
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date07/18/2017
Supplement Report FDA Received Date10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0293; E140
Patient Age70 YR